# SDR UIEA2020101102213

- Difficulty date: October 10, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 98,916 hours, 20,436 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 60683221
- Part serial: 162083
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE CRUISE AT FL 390 CRUISE VALVE OPENED AND RUMBLE MULTIPLE TIMES.  REMOVED AND REPLACED OUTFLOW VALVE ASSEMBLY, IAW AMM 21-31-01-004.   OPERATIONAL TEST OK.  REMOVED AND REPLACED CABIN PRESS SELECTOR PANEL ASSEMBLY, IAW AMM 21-31-04.  OPERATIONS CHECK GOOD (OFF PART: PN 130502-7, SN 42-A0009).
